MAUDE Adverse Event Report: STRYKER TRAUMA KIEL RECONSTRUCTION NAIL R2.0, TI, LEFT T2 RECON Ø9X420 MM X 125°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL RECONSTRUCTION NAIL R2.0, TI, LEFT T2 RECON Ø9X420 MM X 125°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18460942S
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/01/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.Device not available to stryker.
 
Event or Problem Description
The manufacturer became aware of a post market clinical follow-up (pmcf) from (b)(6).The title of this report is ¿analysis of the t2 recon nail used with the antegrade locking mode¿ which was released in june 2018 and is associated with the t2 recon nailing system.Within that report, postoperative complications/ adverse events were reported, which occurred between january 2014 and november 2017.Based on the available device and patient information and a review of complaint handling database it was revealed that the events have not been reported by the hospital or by the author of the report, therefore 15 complaints were initiated retrospectively for different adverse events mentioned in the journal.This product inquiry addresses delayed or nonunion.Four (case id 60) out of 7 cases.As per the pmcfr, the treatment was done by dynamization of the mounting i.E.By removal of locking screws.The evolution lead to a delayed union and the decision was taken to enhance the bony healing by dynamization of the mounting after removal of the proximal locking screw.Finally the bony union occurred 3 months after the dynamization process.

Brand Name
RECONSTRUCTION NAIL R2.0, TI, LEFT T2 RECON Ø9X420 MM X 125°
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key7710508
Report Number0009610622-2018-00374
Device Sequence Number19062676
Product Code HSB
UDI-Device Identifier07613153318798
UDI-Public07613153318798
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K032898
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number18460942S
Device Lot NumberK0AE2112
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2018
Initial Report FDA Received Date07/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR